# SDR SWIA202163461

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FILLER SANDWICHED BETWEEN FLOOR SEAT TRACK AND FLOOR SUPPORT BEAM AT LBL27, FS 364.00   (C CHECK RO 12-31-21)   REMOVED AND REPLACED PACKER AT LBL27, FS364.00. REF: CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-40-11-001-001-A01, DWG SH690-32139 REV NC, CRJ900 AMM 53-00-49-000-801-A07 AND CRJ900 AMM 53-00-49-400-801-A07
